# SDR FDEA202305130971

- Difficulty date: May 13, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 38,902 hours, 21,202 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: A53970769200
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT ASSESSMENT : EXISTING DOUBLER REPAIR FOUND ON FUSELAGE SKIN BTW   STGR 39~41L, FR 57.3~58 COMPLIED WITH ATTACHMENT B OF EO:E6-5100-7-5000 D7 PT1, TITLE:STRUCTURES-REPAIR   CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED   DATA:A300-600F SRM 53-10-12-201,PARA.11, FIG.208,PAGE 279~282,SHEET 1,THIS REPAIR IS   CLASSIFIED AS A MAJOR CATEGORY B REPAIR.  "MAJOR REPAIR"
